# SDR 2008FA0000520

- Difficulty date: June 24, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Aircraft: N300DZ
- Make and model: Dhav DHC6300
- Aircraft serial: 644
- Engine: Pwa PT6*
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Part number: C6CTM102827
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SCREW-DRIVE INTERNAL THREADS STRIPPED AND SAFETY SPLIT, PIN MISSING.  PILOT HAD DIFFICULTY CONTROLLING ELEVATOR.  PART HAD 196.2 IN SERVICE, SINCE REPAIR.  RECOMMENDED TO INSPECT LT ELEVATOR TRIM TAB FOR EXCESSIVE PLAY IAW MM AS PART OF PREFLIGHT AND EVERY SCHEDULED INSP.  (K)
